Functional summary statistics for the Johnson-Mehl model

Jesper Møller, Mohammad Ghorbani

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalJournal of Statistical Computation and Simulation
Volume85
Issue number5
Pages (from-to)899-916
Number of pages17
ISSN0094-9655
DOIs
Publication statusPublished - 2015

Cite this

@article{dd7f606b76b54b4480b09ff52e42c892,
title = "Functional summary statistics for the Johnson-Mehl model",
author = "Jesper M{\o}ller and Mohammad Ghorbani",
year = "2015",
doi = "10.1080/00949655.2013.850691",
language = "English",
volume = "85",
pages = "899--916",
journal = "Journal of Statistical Computation and Simulation",
issn = "0094-9655",
publisher = "Taylor & Francis",
number = "5",

}

Functional summary statistics for the Johnson-Mehl model. / Møller, Jesper; Ghorbani, Mohammad.

In: Journal of Statistical Computation and Simulation, Vol. 85, No. 5, 2015, p. 899-916.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Functional summary statistics for the Johnson-Mehl model

AU - Møller, Jesper

AU - Ghorbani, Mohammad

PY - 2015

Y1 - 2015

U2 - 10.1080/00949655.2013.850691

DO - 10.1080/00949655.2013.850691

M3 - Journal article

VL - 85

SP - 899

EP - 916

JO - Journal of Statistical Computation and Simulation

JF - Journal of Statistical Computation and Simulation

SN - 0094-9655

IS - 5

ER -